# SDR CA130923004

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 85711438101
- Condition: Corroded
- Location: Nr 1 Nacelle
- Part time: 54,677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 NACELLE TO REAR SPAR, OTBD ATTACHMENT FITTING REMOVED DUE TO LEVEL 3 CORROSION.  REPLACED WITH SERVICEABLE PART IAW APPROVED REF.
